Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 106, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2015, 6:30 PM EDT for Chattooga County, Dade County, Walker County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 6:30 PM EDT (22:30 UTC)
- Expired
- Jun 8, 2015, 7:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598
WUUS52 KFFC 082230
SVRFFC
GAC055-083-295-082315-
/O.NEW.KFFC.SV.W.0106.150608T2230Z-150608T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WALKER COUNTY IN NORTHWESTERN GEORGIA...
NORTHWESTERN CHATTOOGA COUNTY IN NORTHWESTERN GEORGIA...
SOUTHWESTERN DADE COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 715 PM EDT
* AT 629 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
TRENTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...CHICKAMAUGA...LA FAYETTE...RISING FAWN...NOBLE...COOPER
HEIGHTS...ROCK SPRING...LINWOOD AND NAOMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3487 8527 3485 8526 3485 8520 3478 8520
3477 8519 3470 8519 3458 8553 3479 8557
TIME...MOT...LOC 2229Z 246DEG 39KT 3474 8550
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
880
WWUS52 KFFC 082233
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT MON JUN 8 2015
GAC055-082242-
/O.CAN.KFFC.SV.W.0106.000000T0000Z-150608T2315Z/
CHATTOOGA GA-
633 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHATTOOGA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3487 8527 3485 8526 3485 8520 3478 8520
3477 8519 3470 8519 3459 8551 3459 8553
3479 8557
TIME...MOT...LOC 2232Z 246DEG 39KT 3476 8546
$$
GAC083-295-082315-
/O.CON.KFFC.SV.W.0106.000000T0000Z-150608T2315Z/
WALKER GA-DADE GA-
633 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN WALKER AND SOUTHWESTERN DADE COUNTIES...
AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
TRENTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...CHICKAMAUGA...LA FAYETTE...RISING FAWN...NOBLE...COOPER
HEIGHTS...ROCK SPRING...LINWOOD AND NAOMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3487 8527 3485 8526 3485 8520 3478 8520
3477 8519 3470 8519 3459 8551 3459 8553
3479 8557
TIME...MOT...LOC 2232Z 246DEG 39KT 3476 8546
HAIL...1.00IN
WIND...60MPH
$$513
WWUS52 KFFC 082252
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT MON JUN 8 2015
GAC083-082301-
/O.CAN.KFFC.SV.W.0106.000000T0000Z-150608T2315Z/
DADE GA-
652 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DADE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3485 8520 3478 8520 3477 8519 3470 8519
3464 8537 3482 8544 3487 8527 3485 8526
TIME...MOT...LOC 2251Z 255DEG 34KT 3483 8525
$$
GAC295-082315-
/O.CON.KFFC.SV.W.0106.000000T0000Z-150608T2315Z/
WALKER GA-
652 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL WALKER COUNTY...
AT 651 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHICKAMAUGA...
OR 8 MILES NORTH OF LAFAYETTE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...CHICKAMAUGA...LA FAYETTE...NOBLE...COOPER HEIGHTS...ROCK
SPRING...LINWOOD AND NAOMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3485 8520 3478 8520 3477 8519 3470 8519
3464 8537 3482 8544 3487 8527 3485 8526
TIME...MOT...LOC 2251Z 255DEG 34KT 3483 8525
HAIL...1.00IN
WIND...60MPH
$$973
WWUS52 KFFC 082307
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT MON JUN 8 2015
GAC295-082315-
/O.CON.KFFC.SV.W.0106.000000T0000Z-150608T2315Z/
WALKER GA-
707 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL WALKER COUNTY...
AT 707 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RINGGOLD...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NOBLE AND ROCK SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3485 8520 3478 8520 3477 8519 3472 8519
3472 8523 3481 8527 3485 8526
TIME...MOT...LOC 2307Z 246DEG 39KT 3490 8506
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:07 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 8, 3:07 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EDT MON JUN 8 2015 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PLENTY OF MOISTURE AND INSTABILITY AHEAD OF AN APPROACHING COLD FRONT AND SHORT WAVE. CURRENT CONVECTION IS HIGHLY DIURNALLY DRIVEN AND WILL DIMINISH MOST AREAS WITH THE LOSS OF DAYTIME HEATING. RADAR INDICATING A MORE ORGANIZED AREA OVER TN/KY INTO NRN MS/AL. THIS AREA WILL BEGIN TO AFFECT THE FAR NW 01-02Z AND MOVE SOUTH DURING THE NIGHT AND IS EXPECTED TO WEAKEN LATE AS THE INSTABILITY DIMINISHES. HOWEVER THIS AREA IS ALSO SHORT WAVE DRIVEN AND THERE IS POTENTIAL FOR ISOLATED SEVERE STORMS OVER N GA INTO OVERNIGHT. THE COLD FRONT STRUGGLES TO GET TOO FAR S AND NOT VERY FAST AND LOOKS LIKE IT WILL STALL SOMEWHERE ACROSS THE N-CENTRAL GA AREA. IT LOOKS LIKE THE GREATEST POPS WILL BE OVER CENTRAL GA FOR TUESDAY WITH A DIEING AREA OF SHOWERS AND POSSIBLY SOME THUNDERSTORMS TO START...MAINLY OVER CENTRAL GA... AND THEN MORE DIURNALLY DRIVEN CONVECTION AS TUESDAY GOES ON. CONVECTION IS EXPECTED TO DIMINISH WITH THE LOSS OF HEATING TUESDAY NIGHT AND STILL FAVORING CENTRAL GA. FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND TUESDAY NIGHT. FORECAST HIGH TEMPERATURES RUNNING AROUND TO SLIGHTLY BELOW NORMAL ON TUESDAY. BDL .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO SIGINIFICANT CHANGES WERE MADE TO THE LONG TERM. OVERALL PATTERN REMAINS SIMILAR. FRONTAL BOUNDARY DRIFTING ACROSS THE FORECAST AREA TUESDAY...BRINGING SOMEWHAT MORE STABLE AIR ESPECIALLY NORTH. POPS HAVE BEEN REDUCED NORTH FOR WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE HIGH PRESSURE BUILDING WESTWARD INTO THE END OF THE PERIOD SO REDUCED POPS STILL LOOK OKAY FOR MOST OF THE AREA. 41 && LONG TERM /416 AM EDT MON JUN 8 2015/... MODELS CONTINUE TO SHOW AN ACTIVE PATTERN FOR MID TO LATE WEEK AS A SERIES OF DISTURBANCES CARVE OUT AN UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY REGION ON WEDNESDAY... WHERE IT LINGERS THROUGH THURSDAY NIGHT BEFORE GETTING ABSORBED INTO A DEEPENING TROUGH OVER THE SOUTHERN PLAINS ON FRIDAY. THIS WILL RESULT IN HIGH PRESSURE BEGINNING TO BUILD IN OVER THE AREA ON FRIDAY FROM THE EAST. THIS COULD BEGIN TO LESSON CONVECTIVE ACTIVITY BY FRIDAY AFTERNOON-EVENING. FOR NOW... STILL LOOKING AT ABOVE NORMAL POPS THROUGH MUCH OF THE WORK WEEK. LONG RANGE MODELS CONTINUE TO SHOW STRONG HIGH PRESSURE BUILDING OVER THE STATE THIS WEEKEND... AND GREATLY REDUCING STORM CHANCES PROBABLY INTO THE FIRST OF NEXT WEEK. WILL CONTINUE TO SHOW ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING CONVECTION FOR THIS WEEKEND... EXCEPT SLIGHTLY HIGHER CHANCES IN THE NORTH GA MOUNTAINS. STILL SEE A WEAK SHEARED ENVIRONMENT... SO NO ORGANIZED SEVERE WEATHER IS EXPECTED. HOWEVER... CANNOT COMPLETELY RULE OUT A FEW STRONG TO SEVERE STORMS EACH DAY AS MUCAPES CLIMB INTO THE 2000-2500 RANGE DURING MAX HEATING. ALL INTEREST WITH OUTDOOR PLANS SHOULD CLOSELY MONITOR THE FORECAST AND REGIONAL RADARS BEFORE VENTURING OUTDOORS. 39 AVIATION... 18Z UPDATE... VFR CONDITIONS WITH 3500-5000 FT CU SCT-BKN. POTENTIAL FOR SCATTERED THUNDERSTORMS ACROSS N GA THIS AFTERNOON. A MORE ORGANIZED LINE OF CONVECTION WILL MOVE SOUTH OVER THE AREA OVERNIGHT STARTING 01-02Z THROUGH ABOUT 12-14Z... WEAKENING AS IT MOVES SOUTH. SURFACE WINDS SSW NEAR 10 KTS WITH SOME GUSTS 15-20KTS...DIMINISHING WITH SUNSET...THEN BECOMING WSW OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE TO START EXCEPT LOW CONFIDENCE FOR THUNDERSTORM IMPACTS THIS AFTERNOON. LOW TO MEDIUM CONFIDENCE FOR ALL ELEMENTS OVERNIGHT. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 68 90 / 50 40 20 30 ATLANTA 71 85 70 86 / 60 40 20 20 BLAIRSVILLE 64 81 61 83 / 70 30 20 20 CARTERSVILLE 68 84 67 88 / 60 40 20 20 COLUMBUS 71 86 70 87 / 50 50 50 50 GAINESVILLE 68 83 68 86 / 60 40 20 20 MACON 70 88 69 89 / 30 50 50 50 ROME 68 85 67 88 / 70 30 20 20 PEACHTREE CITY 70 85 68 87 / 60 40 30 30 VIDALIA 72 90 72 89 / 20 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 8, 3:45 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT MON JUN 8 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON THROUGH TONIGHT... ...A FEW STORMS COULD BECOME SEVERE UNTIL AFTER MIDNIGHT... WEATHER HAZARDS EXPECTED... MOST STORMS THAT DEVELOP TODAY WILL PRODUCE BRIEF WIND GUSTS TO 40 MPH... LOCALLY HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING. ANY ISOLATED SEVERE STORM THAT DEVELOPS AHEAD OF A COLD FRONT COULD PRODUCE DAMAGING WINDS UP TO 70 MPH... HAIL UP TO 1 INCH AND FREQUENT CLOUD TO GROUND LIGHTNING. THIS THREAT IS MAINLY ACROSS PARTS OF NORTH GEORGIA THIS EVENING AND LATE TONIGHT. DISCUSSION... A SERIES OF UPPER DISTURBANCES AND AN APPROACHING COLD FRONT WILL COMBINE TO SPARK SCATTERED THUNDERSTORMS ACROSS NORTH AND PARTS OF CENTRAL GEORGIA INTO TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ACROSS NORTH GEORGIA THIS EVENING AND TONIGHT AHEAD OF A COLD FRONT. A FEW STORMS COULD BECOME STRONG TO SEVERE ACROSS PARTS OF NORTH GEORGIA... MAINLY BETWEEN 5 PM THIS EVENING AND 3 AM TONIGHT... AND MOSTLY ALONG AND NORTH OF A BUCHANAN TO GAINESVILLE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TUESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE AREA... AND SHOULD HOLD CONVECTION TO MOSTLY ISOLATED IN COVERAGE OVER THE WEEKEND... EXCEPT POSSIBLY IN THE NORTH GEORGIA MOUNTAINS. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT DURING MAX HEATING EACH DAY... WITH THE THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 8, 3:45 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT MON JUN 8 2015
GAZ027-082015-
MADISON GA-
345 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN MADISON COUNTY UNTIL 415 PM EDT...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DANIELSVILLE...MOVING NORTHEAST AT 40 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS MADISON COUNTY THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...COMER...COLBERT...ILA...HULL...ATHENS-CLARKE COUNTY
(BALANCE)...NEESE...DIAMOND HILL...PAOLI...POCATALIGO AND VANNA.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3412 8305 3411 8303 3410 8303 3401 8330
3405 8339 3414 8336 3416 8336 3420 8340
3421 8337 3426 8329 3425 8327 3424 8317
3427 8311
TIME...MOT...LOC 1944Z 239DEG 49KT 3417 8322Special weather statement, Jun 8, 3:55 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT MON JUN 8 2015 GAZ049-059-060-082030- MORGAN GA-JASPER GA-PUTNAM GA- 355 PM EDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN MORGAN...JASPER AND PUTNAM COUNTIES UNTIL 430 PM EDT... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHADY DALE...OR 8 MILES NORTHEAST OF MONTICELLO...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MORGAN...JASPER AND PUTNAM COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EATONTON...SHADY DALE...ROCK EAGLE 4-H CENTER...GODFREY...HARMONY AND CENTRAL GEORGIA EXPERIMENT STN. LAT...LON 3332 8362 3344 8366 3355 8332 3334 8326 TIME...MOT...LOC 1955Z 255DEG 13KT 3339 8357
Special weather statement, Jun 8, 4:54 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT MON JUN 8 2015
GAZ060-082130-
PUTNAM GA-
454 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PUTNAM COUNTY UNTIL 530 PM EDT...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EATONTON...MOVING EAST AT 15 MPH.
THIS STORM IS CAPABLE OF PRODUCING BRIEF GUSTY WINDS UP TO 40
MPH...HEAVY RAIN...FREQUENT LIGHTNING AND SMALL HAIL.
AREAS POTENTIALLY IMPACTED INCLUDE EATONTON...ROCK EAGLE 4-H
CENTER...WILLARD...WARFIELD AND CENTRAL GEORGIA EXPERIMENT STN.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3324 8327 3324 8353 3332 8354 3339 8354
3348 8328
TIME...MOT...LOC 2052Z 255DEG 14KT 3332 8348
DJNSpecial weather statement, Jun 8, 5:36 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT MON JUN 8 2015
GAZ060-061-072-073-082215-
BALDWIN GA-JONES GA-PUTNAM GA-HANCOCK GA-
536 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BALDWIN...JONES...PUTNAM AND HANCOCK COUNTIES UNTIL 615 PM EDT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRAY...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS BALDWIN...JONES...PUTNAM AND HANCOCK COUNTIES THROUGH
615 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...EATONTON...GRAY...MIDWAY-HARDWICK...MERIWETHER...
JAMES...WARFIELD...HARDWICK...STANFORDVILLE...RESSEAUS CROSSROADS...
HADDOCK...BLOUNTSVILLE...ALLENWOOD...BRADLEY...GREENBERRY
CROSSROADS...UNDERWOOD...BROWNS CROSSING...ETHRIDGE...PLANT HARLEE
BRANCH AND CLINTON.
LAT...LON 3293 8343 3302 8361 3332 8347 3328 8328
3316 8306
TIME...MOT...LOC 2136Z 209DEG 19KT 3305 8348Special weather statement, Jun 8, 6:04 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT MON JUN 8 2015
GAZ001-002-082245-
DADE GA-WALKER GA-
604 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN DADE AND WALKER COUNTIES UNTIL 645 PM EDT...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRIDGEPORT...MOVING EAST AT 50 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DADE AND WALKER COUNTIES THROUGH 645 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
TRENTON...FORT OGLETHORPE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
CHATTANOOGA VALLEY...CHATTANOOGA VALLEY...CLOUDLAND CANYON STATE
PARK...NEW ENGLAND...COLE CITY...MORGANVILLE...WILDWOOD...HOOKER...
FAIRVIEW...STEPHENSVILLE AND LAKEVIEW.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3498 8526 3487 8527 3475 8556 3486 8559
3498 8560
TIME...MOT...LOC 2203Z 258DEG 42KT 3490 8574Special weather statement, Jun 8, 6:12 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT MON JUN 8 2015
GAZ069>071-082245-
UPSON GA-LAMAR GA-MONROE GA-
612 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN UPSON...LAMAR AND MONROE COUNTIES UNTIL 645 PM EDT...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALDORA...OR NEAR BARNESVILLE...MOVING
NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS UPSON...LAMAR AND MONROE COUNTIES THROUGH 645 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...MILNER...YATESVILLE...ALDORA...THE ROCK...
COLLIER...BLOUNT...CHAPPEL MILL...REDBONE...BERNER...BRENT...
JOHNSTONVILLE...GOGGINS...PLANT SCHERER...PIEDMONT...HIGH FALLS STATE
PARK AND LIBERTY HILL.
LAT...LON 3300 8427 3303 8427 3304 8425 3308 8425
3318 8414 3318 8412 3320 8412 3320 8386
3307 8378 3288 8418 3299 8428
TIME...MOT...LOC 2212Z 233DEG 25KT 3301 8417The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:35 PM EDT | Special Weather Statement | FFC | Catoosa | 10 min |
| Jun 8, 3:45 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 8, 3:55 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jun 8, 4:54 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jun 8, 5:36 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 39 min |
| Jun 8, 6:04 PM EDT | Special Weather Statement | FFC | Dade | 41 min |
| Jun 8, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Jun 8, 6:12 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 33 min |
| Jun 8, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 49 min |
| Jun 8, 6:58 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 32 min |
| Jun 8, 6:59 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 8, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 28 min |
| Jun 8, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 26 min |
| Jun 8, 7:29 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Whitfield | 31 min |
| Jun 8, 7:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 8, 7:48 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Jun 8, 7:50 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 8, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.